# SDR MALA954400

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Condition: Worn
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE RIGHT INBOARD FOREFLAP TRAILING EDGE WORN.  REPLACED THE RT INBOARD FOREFLAP, PN 27-36000-006.  (X)
